# SDR REXA2021110400916

- Difficulty date: September 17, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 31,433 hours, 21,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: 60031902269
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"LH SIDE SEAT TRACK FS 379- FS 483 SEGMENT IS CORRODED.
"	"REMOVED AND REPLACED L/H SIDE SEAT TRACK FS 379 - FS 483 IAW CRJ 900
59-00-49-400-801-A07. CORRECTED SUMMARY STATEMENT.                  
WVACE MP STAMP #791 MTC                                             
"
